# SDR ASAA2017090121782

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,794 hours, 6,289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON DURING RECALL, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED INITIAL EVALUATION AND FAULT ISOLATION OF THE LT PACK IAW FIM 21-62 TASK 848,  AND 21-62 TASK 801. NO FAULTS FOUND. OPERATED APU AND RAN BOTH PACKS,  NO PACK LIGHT SHOWN OR ON RECALL. COULD NOT DUPLICATE.
